Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

Global stability analysis for SEIS models with n latent classes

1. Department of Mathematics and Computer Science, University of Dschang
2. Department of Mathematics, University of Douala
3. University of Yaoundé I
4. Laboratoire de Mathématiques et Applications, UMR CNRS 7122, University of Metz and INRIA Lorraine, Metz

We compute the basic reproduction ratio of a SEIS model with n classes of latent individuals and bilinear incidence.The system exhibits the traditional behaviour. We prove that if R0 ≤1, then the disease-free equilibrium is globally asymptotically stable on the nonnegative orthant and if R0 > 1, an endemic equilibrium exists and is globally asymptotically stable on the positive orthant.
  Article Metrics

Keywords nonlinear dynamical systems; epidemic models; global stability.

Citation: Napoleon Bame, Samuel Bowong, Josepha Mbang, Gauthier Sallet, Jean-Jules Tewa. Global stability analysis for SEIS models with n latent classes. Mathematical Biosciences and Engineering, 2008, 5(1): 20-33. doi: 10.3934/mbe.2008.5.20


This article has been cited by

  • 1. Isaac Mwangi Wangari, Lewi Stone, Analysis of a Heroin Epidemic Model with Saturated Treatment Function, Journal of Applied Mathematics, 2017, 2017, 1, 10.1155/2017/1953036
  • 2. Samuel Bowong, Jurgen Kurths, Modeling and analysis of the transmission dynamics of tuberculosis without and with seasonality, Nonlinear Dynamics, 2012, 67, 3, 2027, 10.1007/s11071-011-0127-y
  • 3. Wayne M. Getz, Eric R. Dougherty, Discrete stochastic analogs of Erlang epidemic models, Journal of Biological Dynamics, 2018, 12, 1, 16, 10.1080/17513758.2017.1401677
  • 4. Hongbin Guo, Michael Li, Impacts of migration and immigration on disease transmission dynamics in heterogeneous populations, Discrete and Continuous Dynamical Systems - Series B, 2012, 17, 7, 2413, 10.3934/dcdsb.2012.17.2413
  • 5. Jean Claude Kamgang, Vivient Corneille Kamla, Stéphane Yanick Tchoumi, Modeling the Dynamics of Malaria Transmission with Bed Net Protection Perspective, Applied Mathematics, 2014, 05, 19, 3156, 10.4236/am.2014.519298
  • 6. B. Bonzi, A. A. Fall, A. Iggidr, G. Sallet, Stability of differential susceptibility and infectivity epidemic models, Journal of Mathematical Biology, 2011, 62, 1, 39, 10.1007/s00285-010-0327-y
  • 7. P. Magal, C.C. McCluskey, G.F. Webb, Lyapunov functional and global asymptotic stability for an infection-age model, Applicable Analysis, 2010, 89, 7, 1109, 10.1080/00036810903208122
  • 8. G. Ciaravino, A. García-Saenz, S. Cabras, A. Allepuz, J. Casal, I. García-Bocanegra, A. De Koeijer, S. Gubbins, J.L. Sáez, D. Cano-Terriza, S. Napp, Assessing the variability in transmission of bovine tuberculosis within Spanish cattle herds, Epidemics, 2018, 23, 110, 10.1016/j.epidem.2018.01.003
  • 9. Lin Zhao, Zhi-Cheng Wang, Traveling wave fronts in a diffusive epidemic model with multiple parallel infectious stages, IMA Journal of Applied Mathematics, 2016, 81, 5, 795, 10.1093/imamat/hxw033
  • 10. Jaroslav Ilnytskyi, Piotr Pikuta, Hryhoriy Ilnytskyi, Stationary states and spatial patterning in the cellular automaton SEIS epidemiology model, Physica A: Statistical Mechanics and its Applications, 2018, 509, 241, 10.1016/j.physa.2018.06.001
  • 11. J.J. Tewa, R. Fokouop, B. Mewoli, S. Bowong, Mathematical analysis of a general class of ordinary differential equations coming from within-hosts models of malaria with immune effectors, Applied Mathematics and Computation, 2012, 218, 14, 7347, 10.1016/j.amc.2011.10.085
  • 12. Haitao Song, Shengqiang Liu, Weihua Jiang, Global dynamics of a multistage SIR model with distributed delays and nonlinear incidence rate, Mathematical Methods in the Applied Sciences, 2016, 10.1002/mma.4130
  • 13. Jianquan Li, Yali Yang, Yicang Zhou, Global stability of an epidemic model with latent stage and vaccination, Nonlinear Analysis: Real World Applications, 2011, 12, 4, 2163, 10.1016/j.nonrwa.2010.12.030
  • 14. Abdias Laohombé, Isabelle Ngningone Eya, Jean Jules Tewa, Alassane Bah, Samuel Bowong, Suares Clovis Oukouomi Noutchie, Mathematical Analysis of a General Two-Patch Model of Tuberculosis Disease with Lost Sight Individuals, Abstract and Applied Analysis, 2014, 2014, 1, 10.1155/2014/263780
  • 15. XINZHU MENG, ZHITAO WU, TONGQIAN ZHANG, THE DYNAMICS AND THERAPEUTIC STRATEGIES OF A SEIS EPIDEMIC MODEL, International Journal of Biomathematics, 2013, 06, 05, 1350029, 10.1142/S1793524513500290
  • 16. Dessalegn Y. Melesse, Abba B. Gumel, Global asymptotic properties of an SEIRS model with multiple infectious stages, Journal of Mathematical Analysis and Applications, 2010, 366, 1, 202, 10.1016/j.jmaa.2009.12.041
  • 17. Meihong Qiao, Anping Liu, Urszula Fory’s, The dynamics of a time delayed epidemic model on a population with birth pulse, Applied Mathematics and Computation, 2015, 252, 166, 10.1016/j.amc.2014.12.022
  • 18. Calah Paulhus, Xiang-Sheng Wang, Global stability analysis of a delayed susceptible–infected–susceptible epidemic model, Journal of Biological Dynamics, 2015, 9, sup1, 45, 10.1080/17513758.2014.931474
  • 19. Yi Wang, Jinde Cao, Global stability of general cholera models with nonlinear incidence and removal rates, Journal of the Franklin Institute, 2015, 352, 6, 2464, 10.1016/j.jfranklin.2015.03.030
  • 20. Hongbin Guo, Michael Y. Li, Zhisheng Shuai, Global Dynamics of a General Class of Multistage Models for Infectious Diseases, SIAM Journal on Applied Mathematics, 2012, 72, 1, 261, 10.1137/110827028
  • 21. Samuel Bowong, Jean Jules Tewa, Mathematical analysis of a tuberculosis model with differential infectivity, Communications in Nonlinear Science and Numerical Simulation, 2009, 14, 11, 4010, 10.1016/j.cnsns.2009.02.017
  • 22. Jean Jules Tewa, Samuel Bowong, S.C. Oukouomi Noutchie, Mathematical analysis of a two-patch model of tuberculosis disease with staged progression, Applied Mathematical Modelling, 2012, 36, 12, 5792, 10.1016/j.apm.2012.01.026
  • 23. Jean Jules Tewa, Valaire Yatat Djeumen, Samuel Bowong, Predator–Prey model with Holling response function of type II and SIS infectious disease, Applied Mathematical Modelling, 2013, 37, 7, 4825, 10.1016/j.apm.2012.10.003
  • 24. Jean Jules Tewa, Samuel Bowong, Boulchard Mewoli, Mathematical analysis of two-patch model for the dynamical transmission of tuberculosis, Applied Mathematical Modelling, 2012, 36, 6, 2466, 10.1016/j.apm.2011.09.004
  • 25. Samuel Bowong, Jean Jules Tewa, Global analysis of a dynamical model for transmission of tuberculosis with a general contact rate, Communications in Nonlinear Science and Numerical Simulation, 2010, 15, 11, 3621, 10.1016/j.cnsns.2010.01.007
  • 26. Cruz Vargas-De-León, On the global stability of SIS, SIR and SIRS epidemic models with standard incidence, Chaos, Solitons & Fractals, 2011, 44, 12, 1106, 10.1016/j.chaos.2011.09.002
  • 27. Suxia Zhang, Hongbin Guo, Global analysis of age-structured multi-stage epidemic models for infectious diseases, Applied Mathematics and Computation, 2018, 337, 214, 10.1016/j.amc.2018.05.020
  • 28. Wayne M. Getz, Richard Salter, Oliver Muellerklein, Hyun S. Yoon, Krti Tallam, Modeling epidemics: A primer and Numerus Model Builder implementation, Epidemics, 2018, 10.1016/j.epidem.2018.06.001
  • 29. Zhipeng Qiu, Michael Y. Li, Zhongwei Shen, Global dynamics of an infinite dimensional epidemic model with nonlocal state structures, Journal of Differential Equations, 2018, 10.1016/j.jde.2018.06.036

Reader Comments

your name: *   your email: *  

Copyright Info: 2008, , licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved